# SDR 9504836614

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mop Sill
- Condition: Corroded
- Location: Fs 862
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE MOP SILL INSTALLATION UPPER AND LOWER CHORDS AT RBL 117 WERE FOUND CORRODED AT FS 862.  DISCREPANT CHORDS WERE MADE FROM 7075-T6511 EXTRUSION.  MADE REPAIR PER EA 66-93963.
